# SDR ASAA2019050729532

- Difficulty date: May 7, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,315 hours, 11,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STA 312-328 LBL 33 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED 1EA. INTERCOSTAL AT STA 312-328 LBL 33 IAW SRM 51 40 02 0G 0 PG 6 STEP D.
